# SDR 2005FA0000770

- Difficulty date: May 19, 2005
- Submitted: May 19, 2005
- Operation: General aviation
- Aircraft: N6131X
- Make and model: Cessna T310R
- Aircraft serial: 310R1296
- Engine: Cont TSIO520B
- Engine time: 3,709 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Part number: 632041F
- Condition: Broken
- Location: Engine
- Part time: 3,709 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLT, ENG BEGAN TO VIBRATE SEVERELY AND PILOT SHUTDOWN.  TEARDOWN AND INVESTIGATION REVEALED THE NR 2 ROD BROKE 1/2 WAY BETWEEN PISTON AND CRANK.  IT IS SUSPECTED THIS ENG ENCOUNTERED LIQUID LOCK AT SOME TIME CAUSING A BENT ROD THAT EVENTUALLY FAILED.
